• Bernoulli
  • Volume 5, Number 2 (1999), 225-247.

The p-optimal martingale measure and its asymptotic relation with the minimal-entropy martingale measure

Peter Grandits

Full-text: Open access


We prove convergence of the p-optimal martingale measures to the minimal-entropy martingale measure for p →1. This is done for bounded stochastic processes in a discrete-time setting with a finite horizon. We also investigate in detail an example of an unbounded process, where we do not find this convergence.

Article information

Bernoulli, Volume 5, Number 2 (1999), 225-247.

First available in Project Euclid: 5 March 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

entropy martingale measures


Grandits, Peter. The p-optimal martingale measure and its asymptotic relation with the minimal-entropy martingale measure. Bernoulli 5 (1999), no. 2, 225--247.

Export citation


  • [1] Bennet, C. and Sharpley, R. (1988) Interpolation of Operators. New York: Academic Press.
  • [2] Dalang, R.C., Morton, A. and Willinger, W. (1990) Equivalent martingale measures and no-arbitrage in stochastic securities market models. Stochastics Stochastic Rep., 29, 185-201.
  • [3] Delbaen, F., Monat, P., Schachermayer, W., Schweizer, M. and Stricker, C. (1997) Weighted norm inequalities and closedness of a space of stochastic integrals. Finance Stochastics, 1, 181-228.
  • [4] Delbaen, F. and Schachermayer, W. (1994) A general version of the fundamental theorem of asset pricing. Math. Ann., 300, 463-524.
  • [5] Delbaen, F. and Schachermayer, W. (1996) The variance-optimal martingale measure for continuous processes. Bernoulli, 2, 81-105.
  • [6] Diestel, J. (1975) Geometry of Banach Spaces - Selected Topics. Lecture Notes Math., 485. Berlin: Springer-Verlag.
  • [7] Föllmer, H. and Schweizer, M. (1991) Hedging of contingent claims under incomplete information. In M.H.A. Davis and R.J. Elliot (eds), Applied Stochastics Monographs, Vol. 5, pp. 389-414. New York: Gordon and Breach.
  • [8] Frittelli, M. (1996) The minimal entropy martingale measure and the valuation problem in incomplete markets. Math. Finance. To appear.
  • [9] Frittelli, M. and Lakner, P. (1996) Counterexamples for the existence of the minimal entropy martingale measure. Preprint, Universita Degli Studi Di Brescia, Dipartimento di Metodi Quantitativi, quaderno n. 120.
  • [10] Grandits, P. and Krawczyk, L. (1996) Closedness of some spaces of stochastic integrals. Séminaire de Probabilités, pp. 73-85.
  • [11] Luenberger, D. (1969) Optimization by Vector Space Methods. New York: Wiley.
  • [12] Platen, E. and Rebolledo, R. (1995) Principles for modelling financial markets. ANU-Financial Mathematics Reports FMRR 003-95.
  • [13] Rogers, L.C.G. (1994) Equivalent martingale measures and no-arbitrage. Stochastics Stochastic Rep., 51, 41-49.
  • [14] Schachermayer, W. (1992) A Hilbert space proof of the fundamental theorem of asset pricing in finite discrete time. Insurance: Math. Econ., 11, 249-257.
  • [15] Schweizer, M. (1995) Variance-optimal hedging in discrete time. Math. Operations Res., 20, 1-32.
  • [16] Stricker, C. (1990) Arbitrage et lois de martingale. Ann. Inst. Henri Poincaré, 26, 451-460.